# SDR HNAA2010042300118

- Difficulty date: April 19, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- Aircraft time: 63,937 hours, 72,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT, ONE BULB IN OP LOCATED AT ROW 1 FLOOR.  R & R BULB IAW 33-51-00.
